# SDR JGVR20180125001

- Difficulty date: January 25, 2018
- Submitted: January 25, 2018
- Operation: Air carrier
- Filed by: Duncan Aviation Inc, repair station JGVR194F
- Aircraft: N556QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605553
- Aircraft time: 9,091 hours, 7,098 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STAB AFT SPAR CORRODED.   BLENDED THE CORROSION IAW SRM 51-70-08. REMOVED LH AND RH ELEVATORS FOR ACCESS TO HORIZONTAL STABILIZER AFT SPAR CORROSION AND REINSTALLED IAW CESSNA 560XL MM 27-31-01. PERFORMED AN EDDY CURRENT INSPECTION ON LH AND RH HORIZONTAL STABILIZER AFT SPAR. INSP
